World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 12, Issue 08 (November 2001)

No Access
BIHARMONIC SUBMANIFOLDS OF formula
  • Pages:867–876

https://doi.org/10.1142/S0129167X01001027

No Access
STATIONARY DISCS AND GEOMETRY OF CR MANIFOLDS OF CODIMENSION TWO
  • Pages:877–890

https://doi.org/10.1142/S0129167X01001040

No Access
ON THE LOWER BOUND ESTIMATES OF SECTIONS OF THE CANONICAL BUNDLES OVER A RIEMANN SURFACE
  • Pages:891–926

https://doi.org/10.1142/S0129167X01001064

No Access
A CRITERION FOR GETTING A BIG COMPONENT OF THE MODULI OF VECTOR BUNDLES BY CHANGING A POLARIZATION
  • Pages:927–942

https://doi.org/10.1142/S0129167X01001076

No Access
ARITHMETIC ON A QUINTIC THREEFOLD
  • Pages:943–972

https://doi.org/10.1142/S0129167X01001118

No Access
NON-COMMUTATIVE POLYNOMIAL RECIPROCITY FORMULAE
  • Pages:973–986

https://doi.org/10.1142/S0129167X01001088